MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305195 batch number#: 4040631 it was reported by customer that fm found on the end of the needle.White material.Rcc received a complaint via phone.Pir attached.Ref 305195 lot: 4040631 issue: fm found on the end of the needle.White material doe: (b)(6)2024 no pt harm found before injection sample is available sample return kit requested, please.
 
Event or Problem Description
No additional information received.Material#: 305195.Batch number#: 4040631.It was reported by customer that fm found on the end of the needle.White material rcc received a complaint via phone.Ref 305195.Lot: 4040631.Issue: fm found on the end of the needle.White material.Doe: (b)(6) 2024 and (b)(6) 2024.No pt harm found before injection.Sample is available.Sample return kit requested please.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported there was foreign matter on the end of the needle.To aid in the investigation, one sample in an opened packaging blister was received for evaluation by our quality team.A visual inspection was performed, and the needle has an epoxy drip over at the needle tip.No other defects or imperfections were observed.This defect could occur if there was a jam at the cannulator.A device history record review was completed for provided material number 305195, lot 4040631.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20224143
Report Number1911916-2024-00666
Device Sequence Number12625142
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954(11)240209(17)290228(10)4040631
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305195
Device Lot Number4040631
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown